MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR SWAN-GANZ; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES DR SWAN-GANZ; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 131F7P
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include, kra , catheter, continuous flush, dyg, catheter, flow directed, dqe, catheter, oximeter, fiberoptic.A report is being submitted on this returned swan ganz catheter due to product evaluation findings.Report of ""would not inflate"" was confirmed.Balloon had leakage through a tear along the distal bond.The tear extended to about 1/2 of the circumference of the catheter tip.Balloon edges did not appear to match up at the tear.All through lumens were patent without any leakage or occlusion.No other visible damage from catheter.The device history record review was completed and the unit passed all manufacturing inspections without non-conformance related to the failure reported.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use the swan ganz catheter was tested before a case and the balloon inflated.It inflated in the body as well but once it was removed the balloon had already deflated without the doctor doing so., they tried to inflate the balloon again outside the body and it would not inflate.There was no patient injury.The device is available for evaluation.
 
Additional Manufacturer Narrative
A supplemental report is being submitted due to the completion of the engineering evaluation that was initiated to assess for any manufacturing related processes which could be correlated to the reported lot numbers.It was confirmed that this nonconformance is related to a capa for balloon inflation and corrective actions will be implemented.As part of the manufacturing process, all balloons get inflated and deflated to assure a correct condition.Deflation time check of the balloon is performed.As part of the packaging process, 100% of the units after balloon bonding step passes through a balloon inspection.Additionally, qa sampling visual and functional inspections is performed.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key24015691
Report Number2015691-2026-10281
Device Sequence Number9136773
Product Code DQO
UDI-Device Identifier00690103000412
UDI-Public(01)00690103000412(17)270421(11)250421(10)66529339
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number131F7P
Device Lot Number66529339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown